# SDR 20000424AP003

- Difficulty date: February 11, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22701
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

SJO - FLT 626 - DURING CLIMB, 26 MINUTES AFTER TAKEOFF, A FLAME OUT WAS DETECTED ON NR 1 ENGINE, MSN=702675B, THE AIRCRAFT RETURN TO SJO STATION, LANDING WAS SUCCESSFULLY.  AIRCRAFT IS ON GROUND SUBJECT TO INVESTIGATION BY MX DEPARTMENT.  (M)
